# SDR AALA202411043268

- Difficulty date: November 2, 2024
- Submitted: November 4, 2024
- Operation: Air carrier
- Aircraft: N974UY
- Make and model: Airbus A321-231
- Aircraft serial: 4898
- Aircraft time: 42,170 hours, 16,706 cycles
- System (JASC): 5250 · Fixed Inner Doors
- Part: Fastener
- Condition: Loose
- Location: Zone 800
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: FLIGHT DECK DOOR WOULD NOT OPEN AND CLOSE PROPERLY WHILE IN FLIGHT.  SCREW ON THE FAR-RIGHT SIDE OF THE DOOR IS STICKING UP JUSTENOUGH TO PREVENT THE DOOR FROM CLOSING.  ON THE GROUND THE DOOR WORKS NORMALLY AFTER ARRIVING TO THE GATE. FOUND MULTIPLE FASTENERS ON FLOOR VENT PANEL LOOSE (IDENTIFIED BY PILOT). SECURED AS REQUIRED. DOOR CHECKS GOOD IAW AMM 52-51-00.
